Աստղաֆիզիկա =Астрофизика =Astrophysics

Устойчивость бесстолкновительного эллипсоида с наклонным вращением

Кондратьев, Б. П. and Малков, Е. А. (1987) Устойчивость бесстолкновительного эллипсоида с наклонным вращением. Աստղաֆիզիկա, 27 (2). pp. 311-324.

[img] PDF
Download (1707Kb)
    Item Type: Article
    Additional Information: The stability of the collisionless ellipsoid with oblique rotation.
    Uncontrolled Keywords: Kondrat'ev B. P., Malkov E. A.
    Subjects: Q Science > QB Astrophysics > Stars
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 20 Aug 2013 15:43
    Last Modified: 27 Aug 2013 14:15
    URI: http://astro.asj-oa.am/id/eprint/2223

    Actions (login required)

    View Item